Next Article in Journal
Approximate Solutions of Linear Fredholm Integral Equations System with Variable Coefficients
Previous Article in Journal
On Helices and Bertrand Curves in Euclidean 3-Space
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(1), 12-18; https://doi.org/10.3390/mca18010012

A New Method for Solving Matrix Equation AXB + CXT D = E

Department of Mathematics Qingdao University of Science and Technology, 266061, Qingdao, Shandong, PR China
Published: 1 April 2013
Download PDF [176 KB, uploaded 4 March 2016]

Abstract

In this paper, we propose a new iterative algorithm to solve the matrix equation AXB + CXT D = E. The algorithm can obtain the minimal Frobenius norm solution or the least-squares solution with minimal Frobenius norm. Our algorithm is better than Algorithm II of the paper [M. Wang, etc., Iterative algorithms for solving the matrix equation AXB + CXT D = E, Appl. Math. Comput. 187, 622-629, 2007]
Keywords: Iterative algorithm; Kronecker product; LSQR; Matrix equation; Least Squares Iterative algorithm; Kronecker product; LSQR; Matrix equation; Least Squares
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Wang, M. A New Method for Solving Matrix Equation AXB + CXT D = E. Math. Comput. Appl. 2013, 18, 12-18.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top